# SDR ASAA2012092592955

- Difficulty date: September 2, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 20,620 hours, 6,393 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER PUSH, RECEIVED AN FMC DISAGREE.  MESSAGE RESOLVED WITH QRH, SYS NORMAL.
